Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Worms in stools, haemorrhoids. Taking pin-x. Will it eradicate the worms?

I believe I have worms and have treated with pin x and the evening after I took the medication I could visually see what I believe to be worms in the stool in comparison to the google pics. Also, that evening I began to have hemroids and now I think I can see little white things moving in the hemroids. What do I do? I have searched and searched for what to do to eradicate them from other places in my body other than the digestive tract and there seems to be no answers. Will this pin x kill all of them or should I try something else? It has been 4 days since I took the meds.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi my dear,

Pin X is the brand name for the generic Pyrantel pamoate. It is an anti-worm drug.

Usually, it is given as 11 mg per kg weight. In other words, if your weight is 75 kg, the dose of pin x should be around 750 mg and repeated after 2 weeks.

So, if you have taken the first dose 4 days ago, you should take the next dose after 2 weeks.

However, I'd suggest to do the testing before taking the other dose to determine the right diagnosis and what other medications you should take.

Meanwhile, I'd suggest to follow good hygienic measures, especially when going to the bathroom and when preparing the food.

Please avoid sugary foods; and drink more water! I usually advise my patients to eat raw garlic on daily basis for enhancing the chances for de-worming.

All the best!
Answered: Tue, 7 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor